# SDR 3144102902

- Difficulty date: October 29, 2002
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,619 hours, 6,411 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,270 hours, 2,614 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060001600
- Part serial: 63960
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,619 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DIRECTIONAL GYRO INOP.
